Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 6, 2010, 1:46 PM CDT for 4 counties in Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2010, 1:46 PM CDT (18:46 UTC)
- Expired
- Jul 6, 2010, 5:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 2:30 PM CDT | FLASH FLOOD | Bartlesville, OK | A COUPLE HOMES HAVE RECEIVED FLOODING AND TWO DAY CARE CENTERS HAVE BEEN EVACUATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 6.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1376 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510 WGUS54 KTSA 061846 FFWTSA OKC105-113-131-147-062245- /O.NEW.KTSA.FF.W.0022.100706T1846Z-100706T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 146 PM CDT TUE JUL 6 2010 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 545 PM CDT * AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF HULAH TO 3 MILES NORTHEAST OF RAMONA...MOVING EAST AT 10 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 545 PM CDT. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...BARTLESVILLE...DEWEY...OOLOGAH...COPAN...TALALA AND WANN. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. && LAT...LON 3644 9566 3643 9612 3699 9612 3699 9565 $$
2 follow-up statements
782 WGUS74 KTSA 061950 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 250 PM CDT TUE JUL 6 2010 OKC105-113-131-147-062245- /O.CON.KTSA.FF.W.0022.000000T0000Z-100706T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK- 250 PM CDT TUE JUL 6 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT... FOR... NORTHEASTERN OSAGE WASHINGTON WESTERN NOWATA NORTHWESTERN ROGERS COUNTIES AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF MODERATE TO HEAVY RAIN COVERING MOST OF WASHINGTON COUNTY... AND PORTIONS OF EASTERN OSAGE...WESTERN NOWATA...AND NORTHWEST ROGERS COUNTY. SERIOUS FLOODING WAS REPORTED IN THE BARTLESVILLE AREA. WASHINGTON COUNTY EMERGENCY MANAGEMENT REPORTED THAT PERSONS WERE BEING EVACUATED FROM HOUSES IN SOME PARTS OF TOWN. RADAR ALSO INDICATES VERY HEAVY RAIN HAS FALLEN OVER NORTHERN NOWATA COUNTY FROM SOUTH COFFEYVILLE TO NEAR NOWATA...AND OVER WEST CENTRAL NOWATA AND ADJACENT WASHINGTON COUNTY. HEAVY RAINFALL IS ALSO INDICATED OVER SOUTHERN WASHINGTON COUNTY WHERE 1 TO 2 INCHES IS LIKELY. THE STORMS PRODUCING THE RAINFALL WERE NEARLY STATIONARY. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN MAY HAVE ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 545 PM CDT. SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE DEWEY...COPAN...RAMONA...VERA...TALALA...OOLOGAH AND WANN. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. && LAT...LON 3644 9566 3643 9612 3699 9612 3699 9565 $$
032
WGUS74 KTSA 062115
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT TUE JUL 6 2010
OKC105-113-131-147-062245-
/O.CON.KTSA.FF.W.0022.000000T0000Z-100706T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
415 PM CDT TUE JUL 6 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT...
FOR
NORTHEASTERN OSAGE...
WASHINGTON...
WESTERN NOWATA...
NORTHWESTERN ROGERS COUNTIES...
AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ONLY LIGHT TO MODERATE RAIN COVERING MOST OF WASHINGTON COUNTY...AND
ADJACENT PORTIONS OF OSAGE...NOWATA AND NORTHWEST ROGERS COUNTY.
THE PRECIPITATION HAS DIMINISHED IN INTENSITY AND THE TREND IS
EXPECTED TO CONTINUE.
RADAR INDICATES THAT 3 TO 6 INCHES OCCURRED OVER PORTIONS OF THE
WARNED AREA...AND FLOODING WAS REPORTED IN BARTLESVILLE AND WESTERN
PORTIONS OF NOWATA COUNTY. AN ADDITIONAL INCH OF RAIN WILL BE
POSSIBLE THROUGH 545 PM CDT.
THE WARNING WILL CONTINUE TO ALLOW HIGH WATER TO RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
&&
LAT...LON 3644 9566 3643 9612 3699 9612 3699 9565
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:14 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 6, 12:14 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1214 PM CDT TUE JUL 6 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. VERY MOIST..TROPICAL AIRMASS WILL REMAIN OVER THE AREA THROUGH THE FORECAST PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS LIKELY TO PERSIST WITHIN THIS AIRMASS THROUGH THE AFTERNOON...BUT MOST CONCENTRATED ACTIVITY LIKELY TO REMAIN JUST WEST OF TULSA AND MCALESTER. WIDESPREAD MVFR CEILINGS EXPECTED BY AROUND 12Z OVER MUCH OF SE OKLAHOMA AND NW ARKANSAS...ALONG WITH A POSSIBLE INCREASE IN SHOWERS MID MORNING AS DISTURBANCE OVER LOUISIANA LIFTS NORTH. && .PREV DISCUSSION... /ISSUED 1027 AM CDT TUE JUL 6 2010/ ..UPDATE... DISCUSSION... PERSISTENT BAND OF SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ACROSS OSAGE...WASHINGTON AND NORTHERN NOWATA COUNTIES THIS MORNING WITH RADAR ESTIMATES OVER 3 INCHES SOME PLACES. ALSO REPORT OF SOME WIND DAMAGE EARLY THIS MORNING ALONG OK/KS BORDER EAST OF COFFEYVILLE. OTHER PERSISTENT BAND OF RAIN ACROSS MADISON AND CARROLL COUNTIES BUT WITH CONSIDERABLY LESS RAINFALL. THESE AREAS SHOULD PERSIST AT LEAST A FEW MORE HOURS... WITH ADDITIONAL ACTIVITY STILL POSSIBLE ELSEWHERE AS MOST OF THE FORECAST AREA NOW RESIDING WITHIN MAIN PLUME OF SUBTROPICAL MOISTURE THAT EXTENDS FROM MEXICO TO GREAT LAKES. MAIN CHANCES TO FORECAST WERE TO REFLECT CURRENT CONDITIONS AND TO LOWER HIGH TEMPS A FEW DEGREES IN AREAS WHERE RAIN HAS BEEN MOST PERSISTENT SO FAR. UPDATE COMING SHORTLY. PREV DISCUSSION... /ISSUED 628 AM CDT TUE JUL 6 2010/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. MOISTURE PLUME WILL REMAIN OVER THE AREA WITH QUITE A BIT OF MID LEVEL CLOUDINESS AS A RESULT. SCATTERED...MAINLY AFTERNOON... CONVECTION WILL DEVELOP WITHIN THE MOIST AXIS. MVFR VISIBILITES IN LIGHT FOG MAY DEVELOP LATE TONIGHT AT KFYV AND KXNA...AND SOME LOW CLOUDINESS MAY ALSO WORK INTO SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TOWARDS MORNING. PREV DISCUSSION... /ISSUED 300 AM CDT TUE JUL 6 2010/ DISCUSSION... ISOLATED SHOWERS HAVE DEVELOPED THIS MORNING ACROSS NORTHEAST OKLAHOMA IN THE VICINITY OF A WEAK SURFACE TROF THAT EXTENDS SOUTHWEST OKLAHOMA INTO NORTHEAST OKLAHOMA. A 30 KNOT LOW LEVEL JET AND A WEAK MID-LEVEL SHORTWAVE ARE ALSO PROVIDING THE LIFT NECESSARY TO PRODUCE THE SHOWERS. WOULD EXPECT THIS SHOWER ACTIVITY TO CONTINUE FOR THE NEXT SEVERAL HOURS WITH A FEW THUNDERSTORMS ALSO POSSIBLE. MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO TONIGHT AS THE TROPICAL PLUME REMAINS OVERHEAD AND THE MID-LEVEL SHORTWAVE BECOMES MORE OF A SHEAR AXIS THAT STRETCHES FROM THE UPPER MID-WEST TO CENTRAL OKLAHOMA. SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE WORK WEEK AS THE WEATHER PATTERN REMAINS UNSETTLED. THE AREA WILL CONTINUE TO BE INFLUENCED BY THE TROPICS AS MOISTURE ASSOCIATED WITH A COMPACT AREA OF LOW PRESSURE OVER SOUTH-CENTRAL LOUISIANA SURGES INTO THE AREA ON WEDNESDAY WHICH WILL STILL BE UNDER THE INFLUENCE OF THE SEEMINGLY EVER PRESENT TROPICAL PLUME WHICH STRETCHES FROM MEXICO TO THE UPPER MID-WEST. A COLD FRONT LOOKS TO MOVE THROUGH THE REGION THURSDAY INTO FRIDAY. WILL GO WITH LOWER POPS OVER THE WEEKEND. HOWEVER...THE FRONTAL BOUNDARY THAT MOVED THROUGH LATE WEEK WILL RETURN BACK TO THE NORTH AS A WARM FRONT OVER THE WEEKEND. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...14 LONG TERM....06 AVIATION...14
Hazardous weather outlook, Jul 6, 1:09 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 109 PM CDT TUE JUL 6 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 109 PM CDT TUE JUL 6 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...WEST OF A GROVE TO MCALESTER LINE. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...WEST OF A GROVE TO MCALESTER LINE. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS REMAIN PERSISTENT ACROSS PARTS OF NORTHEAST OKLAHOMA THIS AFTERNOON...WITH THE MAIN AREA GRADUALLY SHIFTING EAST. ADDITIONAL SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE OVER SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A MOIST AND SLIGHTLY UNSTABLE AIRMASS REMAINS OVER THE AREA. DUE TO THE SLOW MOVEMENT OF ANY STORMS AND THE TROPICAL NATURE OF THE AIRMASS...BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. THE GREATEST THUNDERSTORM COVERAGE AND MOST SIGNIFICANT FLASH FLOOD THREAT WILL LIKELY REMAIN NORTH OF INTERSTATE 44 AND WEST OF U.S. HIGHWAY 75. A FEW STRONGER CELLS COULD PRODUCE BRIEF GUSTY WINDS AS WELL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE MOIST TROPICAL AIRMASS WILL REMAIN WITH US FOR SEVERAL MORE DAYS. MEANWHILE A DISTURBANCE CURRENTLY OVER LOUISIANA WILL GRADUALLY LIFT NORTH TONIGHT AND WEDNESDAY...BRINGING AN INCREASE IN RAIN AND THUNDERSTORM COVERAGE ALONG WITH AN INCREASING HEAVY RAINFALL POTENTIAL THROUGH THURSDAY. A FRONTAL BOUNDARY WILL PUSH SOUTH INTO THE AREA LATE IN THE WEEK AND KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS GOING INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 6, 11:18 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG 2 E SOUTH COFFEYVILLE 36.99N 95.58W
07/06/2010 NOWATA OK EMERGENCY MNGR
POWER LINES DOWN AND BARN COLLAPSED AT COUNTY ROAD 1 AND
416.
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:41 PM CDT | Special Weather Statement | TSA | Osage | 79 min |
| Jul 6, 7:52 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Washington | 53 min |
| Jul 6, 8:51 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Washington | 3 hr |
| Jul 6, 11:45 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Washington | 3 hr |
| Jul 6, 1:40 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 3 hr |
| Jul 6, 2:03 PM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Jul 6, 2:20 PM CDT | Areal Flood Advisory | TSA | Ottawa | 55 min |
| Jul 6, 2:23 PM CDT | River Flood Watch | TSA | Nowata | 5 hr |
| Jul 6, 2:43 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 3 hr |
| Jul 6, 2:52 PM CDT | Flash Flood Warning | TSA | Delaware, Mayes, Ottawa | 2 hr |
| Jul 6, 2:56 PM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 3 hr |
| Jul 6, 2:59 PM CDT | Special Weather Statement | TSA | Creek | 46 min |
| Jul 6, 3:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 42 min |
| Jul 6, 3:08 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Jul 6, 3:11 PM CDT | Special Weather Statement | TSA | Craig | 49 min |
| Jul 6, 3:18 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 116 min |
| Jul 6, 3:35 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 99 min |
| Jul 6, 4:02 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Jul 6, 4:14 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 2 hr |
| Jul 6, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jul 6, 5:07 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 113 min |
| Jul 6, 6:28 PM CDT | Special Weather Statement | TSA | Okfuskee | 32 min |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.